# SDR 2021F00338

- Difficulty date: November 15, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: XAAML
- Make and model: Boeing 737-800
- Aircraft serial: 36707
- Aircraft time: 28,230 hours, 10,505 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Part number: 26701507
- Part serial: 9354
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE MANIFOLD RECHARGE WAS HIT BY A FUEL DISPENSER. DURING FUELING, THE MANIFOLD RECHARGE WAS HIT BY A FUEL DISPENSER. MAINTENANCE PERSONNEL PERFORMED THE GROUND LANDING EQUIPMENT HIT CONDITIONAL INSPECTION IAW AMM 05-51-59, DETECTING THE MANIFOLD RECHARGE DAMAGED; SO THE MANIFOLD RECHARGE WAS REPLACED IAW 28-21-21, TESTED CORRECT.
